# SDR AALA951437

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T5008
- Condition: Corroded
- Location: Bs 800/840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM IS BEYOND SRM LIMITS AFTER BLEND OUT OF CORROSION AND GOUGES.  FLAP PEEN, BLEND, DYE-CHECK, ALODINE, PRIME, FILL WITH BMS 5-28 SEALANT AND PAINT PER ENGINEERING MRB 767-988. T.S.T. 14,105.  CYCLES, 2,184.   (X)
